Genetic algorithms with path relinking for the minimum tardiness permutation flowshop problem

Área de Investigación: Articulos Año: 2010
Tipo de publicación: Artículo
Autores: Vallada, Eva; Ruiz, Rubén
Revista: OMEGA, The International Journal of Management Science Volumen: 38
Número: 1-2 Páginas: 57-67
In this work three genetic algorithms are presented for the permutation flowshop scheduling problem with total tardiness minimisation criterion. The algorithms include advanced techniques like path relinking, local search and a procedure to control the diversity of the population. We also include a speed up procedure in order to reduce the computational effort needed for the local search technique, which results in large CPU time savings. A complete calibration of the different parameters and operators of the proposed algorithms by means of a design of experiments approach is also given. We carry out a comparative evaluation with the best methods that can be found in the literature for the total tardiness objective, and with adaptations of other state-of-the-art methods originally proposed for other objectives, mainly makespan. All the methods have been implemented with and without the speed up procedure in order to test its effect. The results show that the proposed algorithms are very effective, outperforming the remaining methods of the comparison by a considerable margin.
Versión digital